Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is there any side effects if Tugain 5 % gel is used by women ?

I am 24 years old female... am being advised Tugain 5 % gel for three months .... I would like to know if it has any side effects in women............
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  888
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
usually tugain gel (minoxidil) is prescribed for Hair loss. There are no specific side effects in females. The only documented side effect is interestingly also the hair loss. Since this drug enhances the nutrition to the hair, this also enhances the activity of hair follicles which are in dying phase. But in young people like you the hair follicles in dying phase are very less. thus the benefit is high compared to the risk, thus i would recommend not to worry about the sideeffects.
Answered: Sun, 7 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor